Q. I am unable to maintain erection even after GAINSWave treatment. Why?

Answered by
Dr. Ganesh Prasath
and medically reviewed by Dr. Vinodhini. J
This is a premium question & answer published on May 11, 2020 and last reviewed on: May 23, 2020

Hello doctor,

I have had ED for several years now. I am able to get an erection but I am unable to maintain it. I have been going to a men's clinic for seven months now and they have done the GAINSWave treatment and implanted a testosterone pellet last week. After all this, there has been no improvement. I have been using the ICI injections and that maintains the erection. Sildenafil is effective sometimes, but not consistently. I have also improved my diet and exercise.

I also have delayed ejaculation during this, but in the last 10 days, I am unable to ejaculate at all either through sexual intercourse or masturbation. I have been on SSRIs (selective serotonin reuptake inhibitors) in the past but stopped taking them six days ago. At this point, I am at a loss and would like to get another opinion and some direction.

#

Hello,

Welcome to icliniq.com.

Your lipid values and blood sugar values are absolutely normal (attachment removed to protect patient identity). I would like to say a few points here.

Lisinopril HCTZ (Hydrochlorothiazide) is a combo of two drugs in which HCTZ has erectile dysfunction as one of its side effects. Hydrochlorothiazide need to be replaced with a different drug or removed.

You are on three antihypertensives Lisinopril, HCTZ, and Amlodipine. Is your hypertension that severe?

Testosterone implant may improve your libido but may not benefit ED (erectile dysfunction) always unless there is a gross hormonal dysfunction.

SSRI group of medicines are prescribed to delay ejaculation. I do not know why were you prescribed one. That is the culprit which has stopped your ejaculation totally. Better to discontinue it.

Instead of Sildenafil for erection, you can try tablet Tadalafil 10 mg (Cialis) after consulting your andrologist. The erectile effects of Sildenafil are short lasting whereas Tadalafil has prolonged effects and one pill on Friday will make you have a wholesome weekend. It may even stop the need to have intracavernosal injections.

One investigation which I would suggest you is a penile doppler which gives an idea of blood flow to the penis. GAINSWave is an addon to cure you fast.


Investigations to be done:

Penile doppler study.

Probable diagnosis:

ED.


Was this answer helpful?

 | 

Related Questions:
I am on anti-hypertensives. Is my BP normal?

.. is fine, but systolic is mildly elevated. According to recent evidences and guidelines, lower is better. If BP is persistently elevated above 140, then it is better to add some other medicines to keep it atleast below 140 consistently and preferab...   Read full

Erectile Dysfunction in Diabetic Population

It has a large psychological component in a huge number of patients - depression, a common psychiatric condition, is much more commonly seen in diabetic men ... This causes a rise in the pressure within the urethra of th...   Read full

Why am I having high blood pressure for past 10 years in-spite of medicines?

Hello doctor, I am suffering from high blood pressure since last 10 years ... I have cholesterol little bit high ... Your BP (Read full

 

This is a sponsored Ad. icliniq or icliniq doctors do not endorse the content in the Ad.

Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


I am suffering from premature ejaculation.Please help.

Query: Hello doctor, I am a 25 year old male. I am not yet married. I am suffering from premature ejaculation. Erection occurs within seconds and soon after that I ejaculate. Please help.  Read Full »

I suffer from premature ejaculation. What has to be done?

Query: Hello doctor,I suffer from premature ejaculation. Kindly help.  Read Full »

Is erectile dysfunction related to my thyroid disease?

Query: Hello doctor, I am a 72-year-old male with a height of 5 feet 6 inches and a weight of 78 kg. I have been on Eltroxin 100 mcg and Amloz 5 mg for two years for hypothyroidism. I am feeling fatigued and have an intense appetite. I have lost fertility for the last one year. My ESR value is 41. I also ...  Read Full »

Also Read


Parkinson's Disease: Historical Aspects and Current Treatment Approaches
This article discusses the historical aspects of Parkinsonism and, the evidence based approaches currently available for...  Read more»
I am suffering from dry and scaly scalp. Is that scalp psoriasis?
Hello doctor, I am suffering from dry, scaly patches on the scalp for the last six to eight months. Since childhood, I h...  Read more»
Birth Control Methods - Facts, and Types
Devices or treatments done to prevent unwanted pregnancy are called birth control methods.In this article, I am going to...  Read more»

Ask your health query to a doctor online?

Ask an Urologist Now

* guaranteed answer within 4 hours.

Disclaimer: All health Q&As published on this website are not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.